# SDR SWAA2021100827206

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 56,686 hours, 33,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER FAILED TEST AT POSITION M1669 ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK AT POSITION M1669 PER AMM 33-51-06 AND ENG DWG 3500005
